MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary results per 27th of may 2019: according to the described event, the manual deficit was higher compared to deficit shown by the pump, then the pump showed the "scale overload" message.The returned scale was in poor cosmetic condition, both trays are bent, scale pole is bent, wheel base is scratched, and all 4 wheels are corroded.The "scale overload" message could be confirmed.Deficit calculation was out of specification but did not confirm described event (too high instead of too low as per complaint).The underlying cause of this event could be the damage to the device, also user error can not be excluded.
 
Event or Problem Description
We were notified of the following event: "(b)(6) contacted technical support (ts) (b)(6) 2019.She wanted to discuss an aquilex procedure.Ts successfully transferred the call to application specialist.Potential patient impact? no harm reported.Ts resolution: surgical applications specialist received a transferred call from gss technical support representative (b)(6).Hologic tm, (b)(6), called with a question regarding aquilex (b)(4) tm stated aquilex was used during a procedure.Tm stated at end of case "scale overload" message was displayed on pump.Tm stated front canister was full but there was no cords or any additional weight on canisters that could be observed.Tm stated deficit was also incorrect.Tm stated deficit on pump read 230 and manual deficit count was 1500.Surg apps asked if tm had serial number off of cart/scale.Tm denied.Surg apps stated serial number off scale would be needed to investigate.Surg apps stated surg apps would recommend hospital biomed department run checks located in ifu to ensure system was operating within specifications.Tm asked if surg apps could email ifu.Surg apps confirmed.Surg apps emailed tm ifu to forward to hospital biomed department.Tm will call back with serial numbers.Tm called back and stated biomed reported scale check was completed however scale overload message was displayed dur-ing testing.Tm provided serial number (b)(4) for scale and (b)(4) for pump.Surg apps stated cart/scale and pump would be investigated and tech support would get back with tm regarding next steps.Contact at account is (b)(6).".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key8657964
Report Number3002914049-2019-00003
Device Sequence Number16721534
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1